Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 126, NWS Sioux Falls, SD

August 6, 2015Brookings County, Lake County, Moody County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 6, 2015, 7:22 PM CDT for Brookings County, Lake County, Moody County, South Dakota. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2015, 7:22 PM CDT (00:22 UTC)
Expired
Aug 6, 2015, 8:00 PM CDT
In force
38 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brookings County, SD, Lake County, SD, Moody County, SD

The radar

The Sioux Falls radar (KFSD), 59 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 7:57 PM CDTTSTM WND GST 62Flandreau, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 3:23 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 362 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
362 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

441 
WUUS53 KFSD 070022
SVRFSD
SDC011-079-101-070100-
/O.NEW.KFSD.SV.W.0126.150807T0022Z-150807T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
722 PM CDT THU AUG 6 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BROOKINGS COUNTY IN EAST CENTRAL SOUTH DAKOTA...
  NORTHERN MOODY COUNTY IN EAST CENTRAL SOUTH DAKOTA...
  NORTHEASTERN LAKE COUNTY IN EAST CENTRAL SOUTH DAKOTA...

* UNTIL 800 PM CDT

* AT 722 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NUNDA...OR
  10 MILES NORTHEAST OF MADISON...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  COLMAN AROUND 750 PM CDT.
  FLANDREAU AND EGAN AROUND 800 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SIOUX FALLS.

&&

LAT...LON 4412 9717 4423 9699 4408 9646 4393 9680
TIME...MOT...LOC 0022Z 295DEG 26KT 4414 9703 

HAIL...1.00IN
WIND...60MPH
 
$$

DUX
3 follow-up statements
852 
WWUS53 KFSD 070032
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
732 PM CDT THU AUG 6 2015

SDC011-070042-
/O.CAN.KFSD.SV.W.0126.000000T0000Z-150807T0100Z/
BROOKINGS SD-
732 PM CDT THU AUG 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BROOKINGS COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EAST CENTRAL SOUTH DAKOTA.

LAT...LON 4408 9646 4393 9680 4409 9711 4420 9693
      4420 9687
TIME...MOT...LOC 0032Z 291DEG 33KT 4409 9687 

$$

SDC079-101-070100-
/O.CON.KFSD.SV.W.0126.000000T0000Z-150807T0100Z/
MOODY SD-LAKE SD-
732 PM CDT THU AUG 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN MOODY AND NORTHEASTERN LAKE COUNTIES...

AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
COLMAN...OR 12 MILES NORTHEAST OF MADISON...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  COLMAN AROUND 740 PM CDT.
  EGAN AROUND 750 PM CDT.
  FLANDREAU AROUND 755 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SIOUX FALLS.

&&

LAT...LON 4408 9646 4393 9680 4409 9711 4420 9693
      4420 9687
TIME...MOT...LOC 0032Z 291DEG 33KT 4409 9687 

HAIL...1.00IN
WIND...60MPH
 
$$

DUX
378 
WWUS53 KFSD 070046
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
746 PM CDT THU AUG 6 2015

SDC079-101-070100-
/O.CON.KFSD.SV.W.0126.000000T0000Z-150807T0100Z/
MOODY SD-LAKE SD-
746 PM CDT THU AUG 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN MOODY AND EAST CENTRAL LAKE COUNTIES...

AT 746 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EGAN...OR 18
MILES SOUTH OF BROOKINGS...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  EGAN AROUND 755 PM CDT.
  FLANDREAU AROUND 800 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SIOUX FALLS.

&&

LAT...LON 4408 9646 4393 9680 4405 9702 4414 9686
      4417 9678
TIME...MOT...LOC 0046Z 295DEG 26KT 4405 9674 

HAIL...1.00IN
WIND...60MPH
 
$$

DUX
549 
WWUS53 KFSD 070055
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
755 PM CDT THU AUG 6 2015

SDC079-101-070104-
/O.EXP.KFSD.SV.W.0126.000000T0000Z-150807T0100Z/
MOODY SD-LAKE SD-
755 PM CDT THU AUG 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MOODY AND EAST
CENTRAL LAKE COUNTIES WILL EXPIRE AT 800 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO 
EXPIRE.  HOWEVER GUSTY WINDS UP TO 40 MPH AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EAST CENTRAL SOUTH DAKOTA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SIOUX FALLS.

LAT...LON 4408 9646 4393 9680 4405 9702 4414 9686
      4417 9678
TIME...MOT...LOC 0054Z 295DEG 26KT 4405 9674 

$$

DUX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 6:59 PM CDT, 23 minutes earlier.

Area forecast discussion, Aug 6, 6:59 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
659 PM CDT THU AUG 6 2015

.UPDATE...
ISSUED AT 659 PM CDT THU AUG 6 2015

THREAT FOR STORMS APPEARS TO BE FAIRLY ISOLATED SOUTH OF THE
SUPERCELL ALONG HIGHWAY 14...WITH SURFACE BOUNDARY NOW EXTENDING
FROM EAST OF DE SMET TO AROUND PICKSTOWN. WILL BE LOWERING POPS
MOST AREAS OUTSIDE THE NORTH/NORTHEASTERN CWA. SEVERE THREAT
EXPECTED TO CONTINUE...ESPECIALLY NEAR OUTFLOW BOUNDARY WHERE
SUPERCELL IS TRAVERSING EAST SOUTHEAST FOR NEXT COUPLE OF HOURS.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 244 PM CDT THU AUG 6 2015

LOW PRESSURE MOVING THROUGH NORTHEAST SOUTH DAKOTA IN CENTRAL
MINNESOTA THIS AFTERNOON. ALONG AND AHEAD OF THIS LOW PRESSURE A
WARM FRONT HAS LIFTED NORTHEAST OF THE CWA WHILE TO THE SOUTHWEST OF
THE LOW A BOUNDARY WAS SHIFTING EAST THROUGH CENTRAL SD AN INTO THE
WESTERN CWA. ALONG AND AHEAD OF THIS FRONT SCATTERED THUNDERSTORMS
ARE EXPECTED TO DEVELOP. WITH CAPE VALUES AROUND 1500 J/KG TO 2000
J/KG AND 30 TO 35 KNOTS OF DEEP LAYER BULK SHEAR ISOLATED SEVERE
STORMS WILL BE POSSIBLE. HAIL TO THE SIZE OF HALF DOLLARS AND WIND
GUSTS TO 70 MPH WILL BE POSSIBLE. AN ISOLATED TORNADO NOT IMPOSSIBLE
WITH MARGINAL SURFACE TO 1KM WIND SHEAR BUT LFC AND LCL HEIGHTS
LITTLE HIGH SO NOT OVERLY FAVORABLE. THE THREAT FOR THUNDERSTORMS
WILL QUICKLY SHIFT EAST AND SHOULD BE OUT OF THE CWA BY MIDNIGHT.
WINDS BEHIND THE THUNDERSTORMS WILL NOT BE REAL STRONG BUT WEST TO
NORTHWEST ABOUT 10 MPH. LOWS WILL MAINLY BE IN THE 60S.

FRIDAY SHOULD BE A PRETTY NICE DAY WITH WINDS GENERALLY UNDER 15 MPH
AND SEASONAL HUMIDITY WITH DEW POINTS IN THE LOWER TO MID 60S. HIGH
TEMPERATURES SHOULD BE IN THE 80S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 244 PM CDT THU AUG 6 2015

MOST ACTIVE WEATHER IN THE MEDIUM AND EXTENDED PORTIONS OF THE
FORECAST IS FOUND WITH THE FIRST 48 HOURS...FROM FRIDAY NIGHT
THROUGH SUNDAY EVENING. A SUPPRESSED MID-LVL RIDGE WILL CONTINUE TO
PROVIDE RATHER PROGRESSIVE WESTERLY FLOW ALOFT THROUGH THE REGION
INTO THE UPCOMING WEEKEND...WITH THE UPPER RIDGE BEGINNING TO
AMPLIFY BY EARLY NEXT WEEK.

RAIN CHANCES WILL BEGIN TO INCREASE FRIDAY NIGHT INTO
SATURDAY...AS MODELS SUGGEST A WEAK SHORTWAVE PASSING THROUGH THE
REGION OVERNIGHT. FOCUS OF THE LLJ ALONG AN ELEVATED BOUNDARY
PUSHES THE HIGHEST POPS ALONG THE SOUTHERN CORRIDOR OF THE CWA AND
AREAS FURTHER SOUTH INTO IOWA AND NEBRASKA.

BY SATURDAY...A WEAK SFC FRONT WILL FORM NEAR OR NORTH OF THE CWA BY
THE AFTERNOON HOURS. DEPENDING ON THE TIMING OF THIS
BOUNDARY...CONVECTION SHOULD DEVELOP NEAR AND NORTH OF THE BOUNDARY
IN THE EVENING OR OVERNIGHT AS YET ANOTHER WAVE OF ENERGY EJECTS
NORTHEAST OUT OF THE NORTHERN ROCKIES. THIS CONVECTION COULD SAG
SOUTHWARD THROUGH THE NIGHT INTO SUNDAY MORNING...OR AT THE VERY
LEAST...PUSH A WEAK CONVERGENCE ZONE SOUTHWARD INTO THE CWA ON
SUNDAY. WOULD NOT BE SURPRISED TO SEE A FEW STRONGER STORMS EARLY
SUNDAY MORNING.  PERHAPS THE NEXT MORE REASONABLE RISK FOR SEVERE
STORMS WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH MODEST
INSTABILITY GROWING ALONG AND NEAR THIS BOUNDARY.  WITH AN INCREASE
IN MID-UPR LVL SPEED SHEAR...STORM ORGANIZATION IS POSSIBLE. RATHER
UNCERTAIN FORECAST GIVEN MANY VARIABLES AT THE MESOSCALE LVL THAT
WILL BE DETERMINED OVERNIGHT.

BY NEXT WEEK...MID-LVL RIDGE OVER THE CENTRAL US WILL BEGIN TO
AMPLIFY SHARPLY. THIS SHOULD PROVIDE A SPELL OF DRIER WEATHER...WITH
TEMPERATURE RUNNING NEAR OR SLIGHTLY ABOVE NORMAL BY THE MIDDLE AND
END OF NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 659 PM CDT THU AUG 6 2015

CONVECTIVE THREAT AT TAF LOCATIONS IS LOW ENOUGH TO PRECLUDE ANY
MENTION AT THIS POINT...BUT EVER SO SLIGHTLY MORE PROBABLE FOR
KFSD UNTIL THE PASSAGE OF SURFACE BOUNDARY LATER THIS EVENING.
A FLOW WEAKENS POST FRONTAL LATE EVENING...MAY SEE A LITTLE LIGHT
FOG AROUND KSUX INTO THE EARLY MORNING.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

UPDATE...CHAPMAN
SHORT TERM...08
LONG TERM...DUX
AVIATION...CHAPMAN
Hazardous weather outlook, Aug 6, 5:34 AM CDT, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
534 AM CDT THU AUG 6 2015

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-050-052>071-071045-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-
NOBLES-JACKSON-PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-
BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-
TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD-UNION-
534 AM CDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ACROSS
PORTIONS OF THE AREA THIS MORNING. NO SEVERE WEATHER IS EXPECTED
WITH THIS ACTIVITY. THUNDERSTORMS ARE EXPECTED TO REDEVELOP BY
LATER THIS AFTERNOON THROUGH THE JAMES RIVER VALLEY...THEN PUSH
EASTWARD THROUGH THE EVENING HOURS. SOME OF THESE STORMS COULD
PRODUCE HAIL TO THE SIZE OF HALF DOLLARS AND WINDS TO 70 MPH. THE
GREATEST THREAT FOR SEVERE STORMS WILL EXIST BETWEEN 4 PM TO 9PM
FROM THE JAMES RIVER VALLEY TO HIGHWAY 59 RUNNING FROM MARSHALL
AND WORTHINGTON MINNESOTA TO CHEROKEE IOWA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE PERIODIC CHANCES OF THUNDERSTORMS FROM FRIDAY NIGHT
TO SUNDAY NIGHT. THE SEVERE WEATHER THREAT WILL BE LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 4 PM IN THE ABOVE
MENTIONED AREAS.

In the hours before

Local storm report, Aug 6, 4:52 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
452 PM CDT THU AUG 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND GST     4 S BURKE               43.12N 99.30W
08/06/2015  E70 MPH          GREGORY            SD   PUBLIC

            DECK FURNITURE BLOWN ACROSS YARD...TIME
            ESTIMATED FROM RADAR

&&

AF
Local storm report, Aug 6, 6:18 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
618 PM CDT THU AUG 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     6 WNW TAUNTON           44.62N 96.18W
08/06/2015                   LINCOLN            MN   LAW ENFORCEMENT

            TWO SILOS DAMAGED...POLE BARN DOORS BLOWN
            OFF...TIME ESTIMATED FROM RADAR

&&

AF
Local storm report, Aug 6, 7:08 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
708 PM CDT THU AUG 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             VOLGA                   44.32N 96.92W
08/06/2015  E1.75 INCH       BROOKINGS          SD   TRAINED SPOTTER

            50MPH WINDS

&&

AF
Local storm report, Aug 6, 7:13 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
713 PM CDT THU AUG 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND GST     2 W BROOKINGS           44.30N 96.82W
08/06/2015  M69 MPH          BROOKINGS          SD   AWOS

&&

AF
Local storm report, Aug 6, 7:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
722 PM CDT THU AUG 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND GST     VOLGA                   44.32N 96.92W
08/06/2015  M63 MPH          BROOKINGS          SD   MESONET

            HOURLY GUST OBSERVATION...TIME ESTIMATED
            FROM RADAR

&&

AF

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:26 PM CDTSevere Thunderstorm WarningFSDBrookings, Moody38 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.